Change search
ReferencesLink to record
Permanent link

Direct link
Minimal area problems for functions with integral representation
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2006 (English)In: Journal d'Analyse Mathematique, ISSN 0021-7670, E-ISSN 1565-8538, Vol. 98, 83-111 p.Article in journal (Refereed) Published
Abstract [en]

We study the minimization problem for the Dirichlet integral in some standard classes of analytic functions. In particular, we solve the minimal area a(2)-problern for convex functions and for typically real functions. The latter gives a new solution to the minimal area a(2)-problem for the class S of normalized univalent functions in the unit disc.

Place, publisher, year, edition, pages
2006. Vol. 98, 83-111 p.
National Category
URN: urn:nbn:se:kth:diva-37390DOI: 10.1007/BF02790271ISI: 000240640700004ScopusID: 2-s2.0-33748580686OAI: diva2:433624
Available from: 2011-08-10 Created: 2011-08-10 Last updated: 2011-08-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Shapiro, Harold S.
By organisation
Mathematics (Dept.)
In the same journal
Journal d'Analyse Mathematique

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 27 hits
ReferencesLink to record
Permanent link

Direct link